# SDR 99ZZZX2381

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2563F
- Make and model: Bbavia 7ECA
- Aircraft serial: 137
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOOD SPAR (AFT) COMPRESSION CRACK, MID-SPAN AT COMPRESSION STRUT CRACKED FROM TOP SURFACE DOWN TO BOLT HOLE (COMPRESSION STRUT).
